Alert archive / Illinois / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 122, NWS Lincoln, IL

August 10, 20207 counties in Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Aug 10, 2020, 2:15 PM CDT for 7 counties in Illinois. It was in force for 60 min. 34 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 10, 2020, 2:15 PM CDT (19:15 UTC)
Expired
Aug 10, 2020, 3:15 PM CDT
In force
60 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties Fulton County, IL, Marshall County, IL, McLean County, IL, Peoria County, IL, Stark County, IL, Tazewell County, IL, Woodford County, IL

The radar

The Lincoln radar (KILX), 80 km from the middle of the area, began a volume at 19:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 10, 2:15 PM CDTTSTM WND DMGBradford, ILSEVERAL POWER LINES AND TREES BLOWN DOWN BETWEEN 210-220PM.
Aug 10, 2:25 PM CDTTSTM WND DMGWnw Dunlap, ILTREE WAS ON HOME AT 4TH ST AND BIRCH AND TREE BRANCHES ON HOME AT 5TH AND BIRCH. DELAYED REPORT.
Aug 10, 2:28 PM CDTTSTM WND DMGKickapoo, ILLARGE TREE UPROOTED
Aug 10, 2:29 PM CDTTSTM WND DMG5 Nnw Peoria, ILEIGHT INCH TREE DOWN ON HOUSE ON 3300 BLOCK ALTA LANE. DELAYED REPORT.
Aug 10, 2:30 PM CDTTSTM WND GST 61Hanna City, IL
Aug 10, 2:35 PM CDTTSTM WND DMG1 Nw Hopewell, IL8 INCH DIAMETER TREE BLOWN DOWN. DELAYED SWOP REPORT.
Aug 10, 2:35 PM CDTTSTM WND DMG3 Ene Peoria, ILMULTIPLE TREE LIMBS DOWN AND POWER POLE PARTIALLY DOWN ON 5400 BLOCK OF GALENA ROAD. DELAYED REPORT.
Aug 10, 2:35 PM CDTTSTM WND DMG4 Nnw East Peoria, ILEIGHT INCH TREE LIMBS DOWN AT WAR MEMORIAL DRIVE AND GRAVE AVE. DELAYED REPORT.
Aug 10, 2:35 PM CDTTSTM WND DMG4 Nw East Peoria, ILLARGE BILLBOARD WAS BLOWN OVER NEAR THE INTERSECTION OF GIFT AVENUE AND SHERIDAN ROAD. STEEL BEAMS SUPPORTING THE BILLBOARD BENT ABOUT HALFWAY. DELAYED REPORT.
Aug 10, 2:35 PM CDTTSTM WND DMGPeoria Heights, ILDAMAGE TO A HOME UNDER CONSTRUCTION
Aug 10, 2:37 PM CDTTSTM WND DMGBartonville, ILPICNIC SHELTER DESTROYED. DELAYED REPORT.
Aug 10, 2:37 PM CDTTSTM WND DMGWest Peoria, ILTWO TREES BLOWN DOWN. ONE RESULTED IN A ROAD BEING BLOCKED.
Aug 10, 2:38 PM CDTTSTM WND DMG1 E Germantown Hills, ILPART OF THE GERMANTOWN HILLS MIDDLE SCHOOL ROOF WAS BLOWN OFF. DELAYED REPORT.
Aug 10, 2:40 PM CDTTSTM WND DMG5 Ne East Peoria, ILTWO TREES BROKEN NEAR THE BASE
Aug 10, 2:40 PM CDTTSTM WND DMGGermantown Hills, ILROOF DAMAGE TO MIDDLE SCHOOL. REPORTED BY WEEK-TV.
Aug 10, 2:40 PM CDTTSTM WND DMGLacon, ILTREES AND POWER LINES DOWN ON 2ND STREET.
Aug 10, 2:40 PM CDTTSTM WND DMGMetamora, ILSEVERAL TREES AND FENCES BLOWN DOWN
Aug 10, 2:40 PM CDTTSTM WND DMGWashburn, ILMULTIPLE TREES AND POWER LINES DOWN. TREE DOWN ON A HOUSE, RESIDENTS HAD TO BE HELPED OUT OF HOME.
Aug 10, 2:40 PM CDTTSTM WND GST 602 N Peoria, ILWIND GUSTS UP TO 60MPH LASTED FOR APPROXIMATELY FIVE MINUTES.
Aug 10, 2:42 PM CDTTSTM WND DMGSpring Bay, ILROOF BLOWN OFF A LARGE SHED
Aug 10, 2:42 PM CDTTSTM WND GST 65Spring Bay, IL
Aug 10, 2:43 PM CDTTSTM WND GST 59Peoria International Ai, IL
Aug 10, 2:44 PM CDTTSTM WND DMGBellevue, ILTREE DOWN ON POWERLINES ON HEUERMANN RD. TIME ESTIMATED BY RADAR.
Aug 10, 2:45 PM CDTTSTM WND DMGBartonville, ILTREE DOWN ON POWERLINES ON FAIRVIEW DRIVE. TIME ESTIMATED BY RADAR.
Aug 10, 2:47 PM CDTTSTM WND DMG1 Nw Morton, ILPOWER POLE SNAPPED NEAR JEFFERSON AND WESTSHORE
Aug 10, 2:48 PM CDTTSTM WND DMGEureka, ILPOWER LINES BLOWN DOWN, POWER OUT IN TOWN.
Aug 10, 2:49 PM CDTTSTM WND GST 52Groveland, IL
Aug 10, 2:50 PM CDTTSTM WND DMG1 S Morton, ILSIX INCH TREE BRANCHES BLOWN DOWN
Aug 10, 2:50 PM CDTTSTM WND GST 651 S Morton, IL
Aug 10, 2:53 PM CDTTSTM WND DMG1 Ssw Peoria, ILMULTIPLE LARGE TREE LIMBS, APPROXIMATELY 20 FEET LONG, DOWN. POWER LINES ALSO DOWN. SOME STREETS BLOCKED BY DOWNED TREES. NO STRUCTURAL DAMAGE REPORTED.
Aug 10, 2:58 PM CDTTSTM WND GST 53Morton, IL
Aug 10, 2:58 PM CDTTSTM WND GST 621 Ssw Morton, ILMEASURED WIND GUSTS BETWEEN 55-62MPH OCCURRED BETWEEN 250 AND 258PM.
Aug 10, 3:15 PM CDTTSTM WND DMGDunlap, ILTREE DOWN ON HOUSE AT 1ST AND 4TH ST. TREE BRANCHES DOWN AT 5TH AND ATLANTA.
Aug 10, 3:16 PM CDTTSTM WND DMGEast Peoria, ILNUMEROUS MATURE BRANCHES DOWN NEAR VETERANS AND BLOOMINGTON ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 39 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 10, 11:26 AM CDTSevere Thunderstorm Watch PDSSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 7.3 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2020-08-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1597 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2020-08-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 167 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1597 J/kg
Mixed-layer CIN
-128 J/kg
Mixed-layer LCL
1046 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
167 m²/s²
0-3 km storm-relative helicity
241 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.6

Open this sounding in Storm Lab

The text

As transmitted.

167 
WUUS53 KILX 101915
SVRILX
ILC057-113-123-143-175-179-203-102015-
/O.NEW.KILX.SV.W.0122.200810T1915Z-200810T2015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Lincoln IL
215 PM CDT Mon Aug 10 2020

The National Weather Service in Lincoln has issued a

* Severe Thunderstorm Warning for...
  Marshall County in central Illinois...
  Woodford County in central Illinois...
  Northeastern Fulton County in west central Illinois...
  Eastern Stark County in north central Illinois...
  Northeastern Tazewell County in central Illinois...
  Northwestern McLean County in central Illinois...
  Peoria County in central Illinois...

* Until 315 PM CDT.

* At 215 PM CDT, severe thunderstorms were located along a line
  extending from near Tiskilwa to near Wyoming to near Prairie City,
  moving east at 65 mph.

  HAZARD...70 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings.

* Locations impacted include...
  Peoria, Pekin, Canton, Eureka, Lacon, East Peoria, Morton,
  Washington, Bartonville, Chillicothe, Creve Coeur, West Peoria,
  Metamora, Germantown Hills, Marquette Heights, El Paso, Henry,
  Farmington, Minonk and Roanoke.

This includes the following highways...
 Interstate 155 between mile markers 30 and 31.
 Interstate 39 between mile markers 10 and 40.
 Interstate 474 between mile markers 0 and 14.
 Interstate 74 between mile markers 76 and 117.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4123 8964 4115 8964 4115 8933 4111 8936
      4110 8905 4093 8905 4092 8893 4075 8893
      4075 8899 4067 8898 4066 8904 4063 8904
      4063 8910 4060 8914 4062 8933 4058 8954
      4056 9016 4088 8979 4124 8973
TIME...MOT...LOC 1915Z 277DEG 55KT 4128 8957 4100 8980 4056 9039 

HAIL...<.75IN
WIND...70MPH
 
$$

Barker
3 follow-up statements
433 
WWUS53 KILX 101939
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
239 PM CDT Mon Aug 10 2020

ILC057-113-123-143-175-179-203-102015-
/O.CON.KILX.SV.W.0122.000000T0000Z-200810T2015Z/
Marshall-Woodford-Fulton-Stark-Tazewell-McLean-Peoria-
239 PM CDT Mon Aug 10 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM CDT
FOR MARSHALL...WOODFORD...NORTHEASTERN FULTON...EASTERN STARK...
NORTHEASTERN TAZEWELL...NORTHWESTERN MCLEAN AND PEORIA COUNTIES...

At 238 PM CDT, severe thunderstorms were located along a line
extending from near McNabb to near Varna to near Peoria to near 
Glasford, moving east at 55 mph.  Strong winds persist for some time 
after the initial gusts

HAZARD...70 mph wind gusts.

SOURCE...Emergency management reported a wind gust to 61 mph in 
         Hanna City at 230 PM.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Peoria, Pekin, Canton, Eureka, Lacon, East Peoria, Morton,
Washington, Bartonville, Chillicothe, Creve Coeur, West Peoria,
Metamora, Germantown Hills, Marquette Heights, El Paso, Henry,
Farmington, Minonk and Roanoke.

This includes the following highways...
 Interstate 155 between mile markers 30 and 31.
 Interstate 39 between mile markers 10 and 40.
 Interstate 474 between mile markers 0 and 14.
 Interstate 74 between mile markers 76 and 117.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This is a DANGEROUS SITUATION. These storms are producing widespread 
wind damage. SEEK SHELTER NOW inside a sturdy structure and stay 
away from windows.
 
&&

LAT...LON 4123 8964 4115 8964 4115 8933 4111 8936
      4110 8905 4093 8905 4092 8893 4075 8893
      4075 8899 4067 8898 4066 8904 4063 8904
      4063 8910 4060 8914 4062 8933 4058 8954
      4056 9016 4088 8979 4124 8973
TIME...MOT...LOC 1938Z 280DEG 46KT 4112 8923 4100 8929 4075 8955 4057
8988

HAIL...<.75IN
WIND...70MPH
 
$$

Barker
701 
WWUS53 KILX 101956
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
256 PM CDT Mon Aug 10 2020

ILC175-102005-
/O.CAN.KILX.SV.W.0122.000000T0000Z-200810T2015Z/
Stark-
256 PM CDT Mon Aug 10 2020

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN STARK COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
central and west central Illinois.

LAT...LON 4115 8933 4111 8936 4110 8905 4093 8905
      4092 8893 4075 8893 4075 8899 4067 8898
      4066 8904 4063 8904 4063 8910 4060 8914
      4062 8933 4058 8954 4056 9016 4088 8979
      4097 8957
TIME...MOT...LOC 1955Z 277DEG 55KT 4109 8890 4097 8896 4072 8922 4054
8955

$$

ILC057-113-123-143-179-203-102015-
/O.CON.KILX.SV.W.0122.000000T0000Z-200810T2015Z/
Marshall-Woodford-Fulton-Tazewell-McLean-Peoria-
256 PM CDT Mon Aug 10 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM CDT
FOR MARSHALL...WOODFORD...NORTHEASTERN FULTON...NORTHEASTERN
TAZEWELL...NORTHWESTERN MCLEAN AND PEORIA COUNTIES...

At 255 PM CDT, severe thunderstorms were located along a line
extending from near Streator to 6 miles northeast of Minonk to near
Eureka to near Tremont, moving east at 65 mph.

HAZARD...70 mph wind gusts.

SOURCE...Emergency management.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Peoria, Pekin, Canton, Eureka, Lacon, East Peoria, Morton,
Washington, Bartonville, Chillicothe, Creve Coeur, West Peoria,
Metamora, Germantown Hills, Marquette Heights, El Paso, Henry,
Farmington, Minonk and Roanoke.

This includes the following highways...
 Interstate 155 between mile markers 30 and 31.
 Interstate 39 between mile markers 10 and 40.
 Interstate 474 between mile markers 0 and 14.
 Interstate 74 between mile markers 76 and 117.

LAT...LON 4115 8933 4111 8936 4110 8905 4093 8905
      4092 8893 4075 8893 4075 8899 4067 8898
      4066 8904 4063 8904 4063 8910 4060 8914
      4062 8933 4058 8954 4056 9016 4088 8979
      4097 8957
TIME...MOT...LOC 1955Z 277DEG 55KT 4109 8890 4097 8896 4072 8922 4054
8955

HAIL...<.75IN
WIND...70MPH
 
$$

Barker
625 
WWUS53 KILX 102017
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
317 PM CDT Mon Aug 10 2020

ILC057-113-123-143-179-203-102024-
/O.EXP.KILX.SV.W.0122.000000T0000Z-200810T2015Z/
Marshall-Woodford-Fulton-Tazewell-McLean-Peoria-
317 PM CDT Mon Aug 10 2020

...THE SEVERE THUNDERSTORM WARNING FOR MARSHALL...WOODFORD...
NORTHEASTERN FULTON...NORTHEASTERN TAZEWELL...NORTHWESTERN MCLEAN AND
PEORIA COUNTIES WILL EXPIRE AT 315 PM CDT...
    
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.  However gusty
winds to 50 mph will still be possible behind these thunderstorms.

A warning remains in effect for much of Tazewell and McLean Counties 
until 330 PM.

A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
central and west central Illinois.

LAT...LON 4115 8933 4111 8936 4110 8905 4093 8905
      4092 8893 4075 8893 4075 8899 4067 8898
      4066 8904 4063 8904 4063 8910 4060 8914
      4062 8933 4058 8954 4056 9016 4088 8979
      4097 8957
TIME...MOT...LOC 2014Z 277DEG 55KT 4106 8854 4094 8860 4069 8886 4051
8919

$$

Barker

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 10, 1:04 PM CDT, 1 hour 11 minutes earlier.

Area forecast discussion, Aug 10, 1:04 PM CDT, 1 hour 11 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
104 PM CDT Mon Aug 10 2020

.SYNOPSIS...
Issued at 339 AM CDT Mon Aug 10 2020

Hot and humid weather will prevail across central Illinois
today...with the potential for strong to severe thunderstorms this
afternoon and evening. High temperatures will top out in the upper
80s and lower 90s, while peak heat index values exceed 100
degrees.

&&

.UPDATE...
Issued at 1048 AM CDT Mon Aug 10 2020

Focus is on severe squall line currently pushing into central IA.
Damaging wind gusts of 60-70 mph have already been reported with
this system. Upscale growth is expected this afternoon as the
downstream environment remains favorable. While deep layer shear
is limited at 20-25 kt, high instability at 4-5k J/kg MLCAPE over
central/southern IL will dominate the modest shear for an
enhanced damaging wind threat. With the development of a rear
inflow jet in central IA, an organized bow echo is likely to
affect the northern parts of the CWA this afternoon. Potential is
there for widespread damage resulting from 70+ mph wind gusts.
System will likely track east/southeast along the northern edge of
the max CAPE gradient, putting areas near/north of I-74 at
greatest risk. Current timing suggests areas near GBG to be
affected by 130 pm, and with the line tracking around 55 mph,
exiting into Indiana by 4-5 pm. Very high rainfall rates will lead
to a flash flood threat, though with the forward speed this may
be more focused on urban areas. Ahead of the line, and to the
south of areas affected, heat will be the other concern. Highs
reaching the lower 90s will combine with dewpoints in the mid to
upper 70s, for peak heat indices near 105F.

&&

.SHORT TERM...(Today and tonight)
ISSUED AT 339 AM CDT Mon Aug 10 2020

While the primary 850mb jet streak is currently oriented from
Texas to Iowa, a weaker 20-30kt branch is noted on regional VAD
data nosing into west-central Illinois. Despite short-wave ridging
and the lack of a surface focusing mechanism, mid-level WAA
associated with the jet will be enough to trigger widely scattered
convection across the KILX CWA over the next few hours. These
storms will track E/NE and will be primarily located along/east of
I-57 by sunrise. Once this activity pushes into Indiana, a lull in
precip chances will be noted from mid-morning through early
afternoon, before attention turns to the development of strong to
severe convection in advance of a cold front later in the day.

The airmass ahead of the front will become very unstable, with
HREF ensemble mean SBCAPES of 3000-4000J/kg. Despite favorable
instability and synoptic lift associated with a vigorous short-
wave pushing into the Great Lakes, deep-layer shear will remain
weak...as evidenced by 0-6km bulk shear values of only around
20kt. Given the weak wind shear, the main severe weather threat
this afternoon will be damaging wind gusts as a line of storms
accelerates E/SE out of Iowa after 18z/1pm. While model solutions
vary greatly, will be relying heavily upon the 06z HRRR which has
performed quite well over the past couple of days. As a result,
think the line of storms will arrive in the Illinois River Valley
between 18z/1pm and 20z/3pm...then will track southeastward across
the area and depart the far SE CWA after 02z/9pm. In addition to
potentially damaging wind gusts, precipitable water values of
2.00-2.25 suggest the possibility of heavy rainfall and localized
flash flooding. Before the storms arrive, afternoon high
temperatures will rise into the upper 80s and lower 90s...with
heat index values of 100-105 degrees.

.LONG TERM...(Tuesday through Sunday)
ISSUED AT 339 AM CDT Mon Aug 10 2020

00z Aug 10 models have continued the recent trend of pushing the
cold front slightly further southward before it stalls...resulting
in reduced rain chances. While there is still some uncertainty
regarding the exact southern position of the front, it now appears
likely that the northern half of the CWA will see mostly dry
weather on Tuesday and Wednesday, with scattered showers/thunder
persisting south of the I-72 corridor. The remnants of the front
will then lift back northward by the end of the week, setting the
stage for additional rain chances across the board Thursday
through Sunday.

&&

.AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon)
Issued at 104 PM CDT Mon Aug 10 2020

Main issue is timing severe squall line currently in eastern IA.
This is expected to track east/southeast this afternoon, highest
confidence for this to impact PIA/BMI/CMI from 19-23z. The line
will be tracking quickly at around 60 kt, with similar wind speeds
possible at the surface. Lower confidence that storms will impact
SPI/DEC so only included tempo group here, where storms should be
more scattered mid/late afternoon. After this window of active
weather, VFR TAFs should prevail tonight through 18z.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...25
SYNOPSIS...Barnes
SHORT TERM...Barnes
LONG TERM...Barnes
AVIATION...25
Hazardous weather outlook, Aug 10, 11:40 AM CDT, 2 hours 35 minutes before
Hazardous Weather Outlook
National Weather Service Lincoln IL
1140 AM CDT Mon Aug 10 2020

ILZ027>031-036>038-041>046-111645-
Champaign-De Witt-Fulton-Knox-Logan-Marshall-Mason-McLean-Peoria-
Piatt-Stark-Tazewell-Vermilion-Woodford-
1140 AM CDT Mon Aug 10 2020

This Hazardous Weather Outlook is for portions of central
Illinois, east central Illinois and west central Illinois.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

Thunderstorms are expected this afternoon and this evening.
Widespread damaging wind gusts are possible with the storms this
afternoon. Heavy rainfall could pose a flash flood threat,
especially in urban areas. Hail is also possible in the strongest
storms.

The heat index is expected to climb between 100 to 105 degrees
this afternoon.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

Additional storms are possible from Wednesday through Saturday,
mainly during the afternoon hours. These storms are currently not
expected to be severe.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed between 1 pm and 6 pm. Please
relay any information about observed severe weather to the
National Weather Service while following all local, state and CDC
guidelines.

ILZ040-047>052-111645-
Cass-Christian-Menard-Morgan-Sangamon-Schuyler-Scott-
1140 AM CDT Mon Aug 10 2020

This Hazardous Weather Outlook is for portions of central
Illinois and west central Illinois.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

Thunderstorms are expected this afternoon and this evening. A few
of the storms may produce damaging wind gusts, hail, and heavy
downpours.

The heat index is expected to climb between 100 to 106 degrees
this afternoon.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

Additional storms are possible from Tuesday through Saturday,
mainly during the afternoon hours. These storms are currently not
expected to be severe.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed between 2 pm and 7 pm. Please
relay any information about observed severe weather to the
National Weather Service while following all local, state and CDC
guidelines.

ILZ053>057-061>063-111645-
Clark-Coles-Cumberland-Douglas-Edgar-Macon-Moultrie-Shelby-
1140 AM CDT Mon Aug 10 2020

This Hazardous Weather Outlook is for portions of central
Illinois and east central Illinois.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

Thunderstorms are expected this afternoon and this evening. A few
of the storms may produce damaging wind gusts, hail, and heavy
downpours.

The heat index is expected to climb between 99 to 105 degrees
this afternoon.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

Additional storms are possible from Tuesday through Saturday,
mainly during the afternoon hours. These storms are currently not
expected to be severe.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed between 3 pm and 8 pm. Please
relay any information about observed severe weather to the
National Weather Service while following all local, state and CDC
guidelines.

ILZ066>068-071>073-111645-
Clay-Crawford-Effingham-Jasper-Lawrence-Richland-
1140 AM CDT Mon Aug 10 2020

This Hazardous Weather Outlook is for portions of southeast
Illinois.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

Thunderstorms are expected late this afternoon and this evening.
A few of the storms may produce damaging wind gusts, hail, and
heavy downpours.

The heat index is expected to climb between 100 to 103 degrees
this afternoon.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

Additional storms are possible from Tuesday through Saturday,
mainly during the afternoon hours. These storms are currently not
expected to be severe.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed between 4 pm and 9 pm. Please
relay any information about

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 10, 1:33 PM CDTSevere Thunderstorm WarningILXFulton, Knox, Peoria, Stark57 min
Aug 10, 2:50 PM CDTSevere Thunderstorm WarningILXFulton, McLean, Mason, Tazewell40 min
Aug 10, 3:50 PM CDTSpecial Weather StatementILXCass, Christian, DeWitt, Logan, McLean, Macon and 5 more40 min
Aug 10, 4:29 PM CDTSevere Thunderstorm WarningILXChampaign, Christian, Coles, Douglas, Effingham, Macon and 3 more46 min
Aug 10, 4:49 PM CDTSevere Thunderstorm WarningILXVermilion21 min
Aug 10, 4:55 PM CDTSevere Thunderstorm WarningILXClark, Coles, Edgar50 min
Aug 10, 5:16 PM CDTSevere Thunderstorm WarningILXClark, Coles, Crawford, Cumberland, Effingham, Jasper and 1 more44 min
Aug 10, 5:46 PM CDTSevere Thunderstorm WarningILXClark16 min
Aug 10, 6:10 PM CDTSpecial Weather StatementILXClay, Crawford, Jasper, Lawrence, Richland50 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.